# SDR UPS02239910

- Difficulty date: October 2, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  NR 12 SPOILER SUPPORT CASTING I/B & O/B BRACKETS ARE CRACKED AT LWR  ATTACH HOLES.     BRACKETS REPLACED IAW DRAWING 65-17351 & SB 57-84
